# SDR SWAA2024050782723

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,667 hours, 10,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOLUME KNOB IS MISSING<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-210-802-NG (DETACHABLE EMERGENCY EQUIPMENT VISUAL CHECK - PERMANENT)] FWD MEGAPHONE
